# SDR CALA2024061101770

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 106,189 hours, 14,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019   DR R3 M33401 EMER LIGHT BATTERY TEST FAIL.   EMER LIGHT BTTERY REPLACED AND TESTED NORMAL I.A.W. AMM 33-51-06.
